MAUDE Adverse Event Report: ADULT INSPIRATORY HEATED BREATHING CIRCUIT; BTT

ADULT INSPIRATORY HEATED BREATHING CIRCUIT; BTT
Model Number RT202
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Method: the complaint rt202 adult inspiratory heated breathing circuit was not returned to fisher & paykel healthcare (f&p) for evaluation.Our investigation is based on the information provided by the customer and our knowledge of the product.Results: the customer reported that the rt202 adult inspiratory heated breathing circuit was leaking air.Conclusion: without the complaint device, we are unable to determine the cause of the reported event.All breathing circuits are pressure tested for leaks during production and those that fail are rejected.The user instructions that accompany the rt202 adult inspiratory heated breathing circuit states the following: check all connections are tight before use.Perform a pressure and leak test on the breathing system and check for occlusions before connection to a patient.Ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient.
 
Event or Problem Description
A distributor reported on behalf of the healthcare facility in (b)(6), via a fisher & paykel healthcare (f&p) field representative that a rt202 adult inspiratory heated breathing circuit was leaking air.There was no patient consequence.

Brand Name
ADULT INSPIRATORY HEATED BREATHING CIRCUIT
Common Device Name
BTT
MDR Report Key12250742
Report Number9611451-2021-00890
Device Sequence Number14763556
Product Code BTT
UDI-Device Identifier09420012430304
UDI-Public(01)09420012430304(10)2101458843(11)210112
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K983112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT202
Device Catalogue NumberRT202
Device Lot Number2101458843
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2021
Initial Report FDA Received Date07/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1